MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the light handle assembly detached from their harmonyair a-series lighthead during a procedure.The light handle assembly did not fall as it was connected to and supported by the lighthead wire harness.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and determined that the retaining ring that secures the light handle assembly to the lighthead was not in place resulting in the reported event.The lighthead has been removed from service pending repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician replaced the light head subject of the reported event, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.

Brand Name
HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19341209
Report Number1043572-2024-00033
Device Sequence Number17927799
Product Code FSY
UDI-Device Identifier00724995189068
UDI-Public00724995189068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by ManufacturerNot provided
04/16/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date09/05/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown